MAUDE Adverse Event Report: ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL FLEXNAV DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number FNAV-DS-SM
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 03/03/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that on (b)(6) 2026, a 25mm navitor vision valve was selected for implant using a small flexnav delivery system (ds).Prior to the procedure, the patient was in a stable condition.The patient had severe calcified anatomy in the ascending and abdominal aorta.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 17mm, non-abbott balloon.During the procedure, the ds was unable to advance the sinotubular junction (stj) calcium deposits, so it was retracted down to the abdominal aorta.During the time of discussion on continuing with the next steps, the patient became hypotensive and a cardiopulmonary resuscitation (coded) was performed, and medication (unspecified) was administered, subsequently the patient was pronounced to be deceased.The physician stated that he does not believe it was a product issue other than not being able to cross calcified stj.Additionally, he stated that the adverse consequences were due to patient's anatomy, frailty, and being high risk for the procedure.The official cause of death was circulatory collapse.
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of difficult to advance was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, the lot was reviewed for similar complaints, and there is no indication of a lot-specific product issue.Based on the available information, the cause of the reported advancement issue could not be conclusively determined.It is possible procedural and/or patient circumstances contributed to the reported advancement difficulty; however, this cannot be confirmed.The reported unexpected medical interventions are due to case specific circumstances, as a cpr was performed and medication was provided.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 25 mm navitor vision valve was selected for implant using a small flexnav delivery system (ds).Prior to the procedure, the patient was in a stable condition.The patient had severe calcified anatomy in the ascending and abdominal aorta.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 17 mm, non-abbott balloon.During the procedure, the ds was unable to advance the sinotubular junction (stj) calcium deposits, so it was retracted down to the abdominal aorta.During the time of discussion on continuing with the next steps, the patient became hypotensive and a cardiopulmonary resuscitation (coded) was performed, and medication (unspecified) was administered, subsequently the patient was pronounced to be deceased.The physician stated that he does not believe it was a product issue other than not being able to cross calcified stj.Additionally, he stated that the adverse consequences were due to patient's anatomy, frailty, and being high risk for the procedure.The official cause of death was circulatory collapse.

Brand Name
FLEXNAV DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24720635
Report Number2135147-2026-02010
Device Sequence Number6121235
Product Code NPT
UDI-Device Identifier05415067031372
UDI-Public(01)05415067031372(17)270531(10)10902420
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFNAV-DS-SM
Device Catalogue NumberFNAV-DS-SM
Device Lot Number10902420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NVRO-25
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age80 YR
Patient SexFemale